# SDR AALA202408128070

- Difficulty date: August 6, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,623 hours, 17,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR PRESSURE WARNINGS WITH FREQUENT SERVICING BEING REQUIRED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
